Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 134, issue C, 2018

Generalized skew-elliptical distributions are closed under affine transformations pp. 1-4 Downloads
Tomer Shushi
On the discrepancy of powers of random variables pp. 5-14 Downloads
Nicolas Chenavier and Dominique Schneider
On periodic ergodicity of a general periodic mixed Poisson autoregression pp. 15-21 Downloads
Abdelhakim Aknouche, Wissam Bentarzi and Nacer Demouche
Error analysis for coefficient-based regularized regression in additive models pp. 22-28 Downloads
Yanfang Tao, Biqin Song and Luoqing Li
The false discovery rate (FDR) of multiple tests in a class room lecture pp. 29-35 Downloads
Julia Benditkis, Philipp Heesen and Arnold Janssen
Triangular random matrices and biorthogonal ensembles pp. 36-44 Downloads
Dimitris Cheliotis
Harnack inequalities for SDEs driven by subordinator fractional Brownian motion pp. 45-53 Downloads
Zhi Li and Litan Yan
Extension of the loss probability formula to an overloaded queue with impatient customers pp. 54-62 Downloads
Bara Kim and Jeongsim Kim
On the supremum of a Brownian bridge standardized by its maximizing point with applications to statistics pp. 63-69 Downloads
Dietmar Ferger
ARCH model and fractional Brownian motion pp. 70-78 Downloads
Natalia Bahamonde, Soledad Torres and Ciprian A. Tudor
Wavelet density deconvolution estimations with heteroscedastic measurement errors pp. 79-85 Downloads
Xiaochen Zeng and Jinru Wang
A couple of remarks on the convergence of σ-fields on probability spaces pp. 86-92 Downloads
Matija Vidmar
An adjusted random-effects model for binary-data meta-analysis pp. 93-97 Downloads
Rose Baker
Some asymptotic results for fiducial and confidence distributions pp. 98-105 Downloads
Piero Veronese and Eugenio Melilli
‘Purposely misspecified’ posterior inference on the volatility of a jump diffusion process pp. 106-113 Downloads
Ryan Martin, Cheng Ouyang and Francois Domagni
Empirical likelihood based inference for conditional Pareto-type tail index pp. 114-121 Downloads
Yaolan Ma, Yuexiang Jiang and Wei Huang
Estimation of quantile oriented sensitivity indices pp. 122-127 Downloads
Véronique Maume-Deschamps and Ibrahima Niang
Local linear estimate of the nonparametric robust regression in functional data pp. 128-133 Downloads
Faiza Belarbi, Souheyla Chemikh and Ali Laksaci
A general construction for nested Latin hypercube designs pp. 134-140 Downloads
Jin Xu, Xiaojun Duan, Zhengming Wang and Liang Yan
Bootstrapping for multivariate linear regression models pp. 141-149 Downloads
Daniel J. Eck
The nonparametric quantile estimation for length-biased and right-censored data pp. 150-158 Downloads
Jianhua Shi, Huijuan Ma and Yong Zhou

Volume 133, issue C, 2018

Multidimensional extremal dependence coefficients pp. 1-8 Downloads
Helena Ferreira and Marta Ferreira
Heterogeneous connection effects pp. 9-14 Downloads
Fengrong Wei and Weizhong Tian
The residual extropy of order statistics pp. 15-22 Downloads
Guoxin Qiu and Kai Jia
On heat kernel decay for the random conductance model pp. 23-27 Downloads
Omar Boukhadra
Parametric inference for ruin probability in the classical risk model pp. 28-37 Downloads
Takayoshi Oshime and Yasutaka Shimizu
The median of an exponential family and the normal law pp. 38-41 Downloads
Gérard Letac, Lutz Mattner and Mauro Piccioni
Joint arrival process of multiple independent batch Markovian arrival processes pp. 42-49 Downloads
Jianyu Cao and Weixin Xie
A large deviation inequality for β-mixing time series and its applications to the functional kernel regression model pp. 50-58 Downloads
Johannes T.N. Krebs
A fast spectral quasi-likelihood approach for spatial point processes pp. 59-64 Downloads
C. Deng, R.P. Waagepetersen, M. Wang and Y. Guan
A nonparametric test for covariate-adjusted models pp. 65-70 Downloads
Jingxin Zhao and Chuanlong Xie
Characterising the path-independent property of the Girsanov density for degenerated stochastic differential equations pp. 71-79 Downloads
Bo Wu and Jiang-Lun Wu

Volume 132, issue C, 2018

Estimation of the survival function with redistribution algorithm under semi-competing risks data pp. 1-6 Downloads
Jin-Jian Hsieh and Chia-Hao Hsu
On limiting distribution of U-statistics based on associated random variables pp. 7-16 Downloads
Mansi Garg and Isha Dewan
Tempered fractional Brownian and stable motions of second kind pp. 17-27 Downloads
Farzad Sabzikar and Donatas Surgailis
Weak convergence of the linear rank statistics under strong mixing conditions pp. 28-34 Downloads
Lucia Tabacu
On Khintchine type inequalities for k-wise independent Rademacher random variables pp. 35-39 Downloads
Brendan Pass and Susanna Spektor
Consistency of direct integral estimator for partially observed systems of ordinary differential equations pp. 40-45 Downloads
Ivan Vujačić and Itai Dattner
A random regularized approximate solution of the inverse problem for Burgers’ equation pp. 46-54 Downloads
Erkan Nane, Nguyen Hoang Tuan and Nguyen Huy Tuan
Optimal Jittered Sampling for two points in the unit square pp. 55-61 Downloads
Florian Pausinger, Manas Rachh and Stefan Steinerberger
On perturbations of an ODE with non-Lipschitz coefficients by a small self-similar noise pp. 62-73 Downloads
Andrey Pilipenko and Frank Norbert Proske
Moderate deviation principle for maximum likelihood estimator for Markov processes pp. 74-82 Downloads
B.L.S. Prakasa Rao
An extension of Feller’s strong law of large numbers pp. 83-90 Downloads
Deli Li, Han-Ying Liang and Andrew Rosalsky
On success runs in a sequence of dependent trials with a change point pp. 91-98 Downloads
Serkan Eryilmaz
Generation of discrete random variables in scalable frameworks pp. 99-106 Downloads
Giacomo Aletti
Varying Coefficient Support Vector Machines pp. 107-115 Downloads
Xiaoling Lu, Fengchi Dong, Xiexin Liu and Xiangyu Chang
On moment estimates and continuity for solutions of SDEs driven by fractional Brownian motions under non-Lipschitz conditions pp. 116-124 Downloads
Xiaoxia Sun and Feng Guo

Volume 131, issue C, 2017

Representation of local times of fractional Brownian motion pp. 1-12 Downloads
Safari Mukeru
Definitive screening designs with extreme numbers of level changes pp. 13-18 Downloads
Yaping Wang and Mingyao Ai
The pseudo component transformation design for experiment with mixture pp. 19-24 Downloads
Guanghui Li and Chongqi Zhang
Set-valued risk statistics with scenario analysis pp. 25-37 Downloads
Yanhong Chen and Yijun Hu
Estimation of the smallest normal variance with applications to variance components models pp. 38-45 Downloads
Panayiotis Bobotas and Stavros Kourouklis
Higher order kernel density estimation on the circle pp. 46-50 Downloads
Yasuhito Tsuruta and Masahiko Sagae
On the likelihood of mixture cure models pp. 51-55 Downloads
Antai Wang, Yilong Zhang and Yongzhao Shao
Moment conditions in strong laws of large numbers for multiple sums and random measures pp. 56-63 Downloads
Oleg Klesov and Ilya Molchanov
On the consistency of a new kernel rule for spatially dependent data pp. 64-71 Downloads
Ahmad Younso
On the support of matching algorithms pp. 72-77 Downloads
Massimo Cannas and Gavino Puggioni
Piecewise linear process with renewal starting points pp. 78-86 Downloads
Nikita Ratanov
A refined Hoeffding’s upper tail probability bound for sum of independent random variables pp. 87-92 Downloads
Songfeng Zheng
Sharp weighted weak-norm estimates for maximal functions pp. 93-101 Downloads
Michał Brzozowski, Adam Osȩkowski and Mateusz Rapicki
Exact tests for the means of Gaussian stochastic processes pp. 102-107 Downloads
Andrea Ghiglietti and Anna Maria Paganoni
Asymptotics of the order statistics for a process with a regenerative structure pp. 108-115 Downloads
Natalia Soja-Kukieła
Page updated 2021-08-01